# SDR FDEA201203140940

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338A
- Condition: Damaged
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1540 FLOORBEAM UPPER SURFACE SCRATCHED AND GOUGED BL 0- LBL 60.  REMOVED DAMAGE IAW-SRM-51-10-02.  CHECKED LIMITS ORIG MAT= .125" AFTER REWORK=.090"  FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-51, FIG 101, DETAIL II AND III.  REMOVED AND REINSTALLED SHEAR WEBS AND FITTINGS IAW-SRM-51-40-02 FOR ACCESS. REMOVED FLOOR   BEAM IAW-SRM-51-40-02.  FABRICATED NEW FLOORBEAM IAW-SRM-53-60-51, FIG I, DETAIL II AND DWG 146N5084.  INSTALLED NEW FLOORBEAM IAW-SRM-51-40-02.  CAT"A"MAJOR.
